A 29-year-old male asked:
Disclaimer

can robaxin (methocarbamol) cause you to feel spacey or to still exhibit side effects the next day?

1 doctor answer
Dr. Philip Miller
46 years experience Family Medicine
YES: This is a powerful muscle relaxant with sedation noted as a side effect.
Answered on Sep 9, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old female asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Anti-pain diet: Avoid dairy, grains, sugar, soy, eggs , add 400mg magnesium(gluconate and citrate most absorbable) and add 3000mg omega 3- fatty acids -fish oil -nord ... Read More
A 30-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Cyclobenzaprine: is a muscle relaxant. It works by blocking nerve impulses and pain that are sent to your brain. Valium, an anxiolytic, is not classified as a skeleta ... Read More
A 21-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: No it does not.
A 26-year-old female asked:
Dr. Tyler Lewark
25 years experience ENT and Head and Neck Surgery
Unlikely: It sounds like you are describing vocal fold dysfunction. Muscle relaxants do not help with this condition. This is treated with a specialized form of ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month